MAUDE Adverse Event Report: RESPIRONICS, INC. DREAMSTATION BIPAP ST30; VENTILATOR, CONTINUOUS, NON-LIFE-SUPPORTING

RESPIRONICS, INC. DREAMSTATION BIPAP ST30; VENTILATOR, CONTINUOUS, NON-LIFE-SUPPORTING
Model Number DSX1030H11
Medical Device Problem Code Degraded (1153)
Health Effect - Clinical Code Unspecified Respiratory Problem (4464)
Date of Event 10/09/2023
Type of Reportable Event Serious Injury
Event or Problem Description
The manufacturer was contacted in reference to the voluntary field safety notice / recall notification related to the sound abatement foam in certain cpap, bipap, and mechanical ventilator devices.This report was related to a dreamstation bipap st30.The manufacturer received information from the patient alleging interstitial lung disease.Medical intervention was not specified.The manufacturer was made aware of this complaint through a representative of the customer.The dreamstation bipap st30 was returned to the third party service center for evaluation, and the customer¿s complaint was not confirmed.During the evaluation it was noted that the foam particles were not observed inside the assembly.Additionally, during the service of the device, scratched ui panel was found.In addition, the device was repaired.At this time, no further investigation can be performed.If any additional information is received, a follow up report will be filed.

Brand Name
DREAMSTATION BIPAP ST30
Common Device Name
VENTILATOR, CONTINUOUS, NON-LIFE-SUPPORTING
Manufacturer (Section D)
RESPIRONICS, INC.
1001 murry ridge lane
murrysville PA 15668
Manufacturer (Section G)
RESPIRONICS, INC.
1001 murry ridge lane
murrysville PA 15668
Manufacturer Contact
melissa rosko
1001 murry ridge lane
murrysville, PA 15668
7247330200
MDR Report Key23047898
Report Number2518422-2025-049237
Device Sequence Number9671170
Product Code MNS
UDI-Device Identifier00606959424524
UDI-Public(01)00606959424524
Combination Product (Y/N)N
Initial Reporter StateMS
Initial Reporter CountryUS
PMA/510(K) Number
K102465
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Consumer
Initial Reporter Occupation Non-Healthcare Professional
Remedial Action Recall
Type of Report Initial
Report Date (Section B) 09/14/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model NumberDSX1030H11
Device Catalogue NumberDSX1030H11
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/09/2023
Initial Report FDA Received Date09/14/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured01/17/2020
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
Z-1973-2021
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown